EconPapers    
Economics at your fingertips  
 

Nonparametric hazard estimation with time-varying discrete covariates

Siu Leung () and Wing Hung Wong

Journal of Econometrics, 1990, vol. 45, issue 3, 309-330

Date: 1990
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(90)90002-B
Full text for ScienceDirect subscribers only

Related works:
Working Paper: NONPARAMETRIC HAZARD ESTIMATION WITH TIME VARYING DISCRETE COVARIATES (1989)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:45:y:1990:i:3:p:309-330

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2023-01-05
Handle: RePEc:eee:econom:v:45:y:1990:i:3:p:309-330